# SDR 9BYR2014022000091

- Difficulty date: February 12, 2014
- Submitted: February 20, 2014
- Operation: General aviation
- Aircraft: N6225X
- Make and model: Cessna 340A
- Aircraft serial: 340A0688
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 6566441
- Condition: Cracked
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT STATED LOSS OF POWER/ROUGH RUNNING.  DURING INVESTIGATION FOUND CYLINDER NR 3 CRACKED FROM TOP SPARK PLUG HOLE TO EXHAUST VALVE.  CYLINDER NR 2 HEAD HAD SEPARATED FROM BARREL AND CRACKED FROM TOP SPARK PLUG HOLE TO EXHAUST VALVE ALSO.  CYLINDER NR 6 EXHAUST VALVE OVERHEATED AND MUSHROOMED, LOW COMPRESSION.  THEN FOUND CANKCASE CRACKED 3" IN FROM CYLINDER NR 6 TOP THRU-STUD AREA TOWARD CASE ALL THE WAY THROUGH INSIDE TO OUTSIDE.  ALL CYLINDERS ARE STEEL BARRELS .  ENGINE WAS MODIFIED IAW STC SE4327SW RAM ENGINE CONVERSION AT OVERHAUL.
